Please use this identifier to cite or link to this item:
Title: A coherent approach to non-integer order derivatives
Author: Ortigueira, M.D.
Issue Date: Mar-2006
Publisher: Elsevier B.V.
Abstract: The relation showing that the Gru¨ nwald-Letnikov and generalised Cauchy derivatives are equal is presented. This establishes a bridge between two different formulations and simultaneously between the classic integer order derivatives and the fractional ones. Starting from the generalised Cauchy derivative formula, new relations are obtained, namely a regularised version that makes the concept of pseudo-function appear naturally without the need for a rejection of any infinite part. From the regularised derivative, new formulations are deduced and specialised first for the real functions and afterwards for functions with Laplace transforms obtaining the definitions proposed by Liouville. With these tools suitable definitions of fractional linear systems are obtained.
Description: Signal Processing, vol. 86, nº 10
ISSN: 0165-1684
Appears in Collections:FCT: DEE - Artigos em revista internacional com arbitragem científica

Files in This Item:
File Description SizeFormat 
Ortigueira_2006.pdf224,37 kBAdobe PDFView/Open

FacebookTwitterDeliciousLinkedInDiggGoogle BookmarksMySpace
Formato BibTex MendeleyEndnote Degois 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.